Alert archive / Ohio / Gale Warnings in 2015
Gale Warning 24, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Jun 26, 2015, 4:13 PM EDT. It took effect at Jun 27, 2015, 8:00 AM EDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 4:13 PM EDT (20:13 UTC)
- In effect from
- Jun 27, 2015, 8:00 AM EDT
- Expired
- Jun 28, 2015, 3:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
006 WHUS71 KCLE 262013 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 413 PM EDT FRI JUN 26 2015 .AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL PLAINS THIS EVENING. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY. LEZ142>146-162>166-270415- /O.UPG.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/ /O.NEW.KCLE.GL.W.0024.150627T1200Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 413 PM EDT FRI JUN 26 2015 ...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-167>169-270415- /O.UPG.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/ /O.NEW.KCLE.GL.W.0024.150627T1500Z-150628T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 413 PM EDT FRI JUN 26 2015 ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
701 WHUS71 KCLE 270144 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EDT FRI JUN 26 2015 .AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL PLAINS THIS EVENING. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY. LEZ142>146-162>166-270945- /O.CON.KCLE.GL.W.0024.150627T1200Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 944 PM EDT FRI JUN 26 2015 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY... * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-167>169-270945- /O.CON.KCLE.GL.W.0024.150627T1500Z-150628T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 944 PM EDT FRI JUN 26 2015 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY... * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
649 WHUS71 KCLE 270830 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 430 AM EDT SAT JUN 27 2015 .AN AREA OF LOW PRESSURE WILL MOVE FROM EASTERN INDIANA TODAY AND DEEPEN ALONG THE THE SOUTHERN SHORE OF LAKE ERIE. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY AND SATURDAY NIGHT. LEZ142>146-162>166-271630- /O.CON.KCLE.GL.W.0024.150627T1200Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 430 AM EDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 AM EDT SUNDAY... * WINDS...NORTHEAST WINDS OF 30 KNOTS WILL INCREASE TO 40 KNOT GALES THIS AFTERNOON. WIND WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET THROUGH THE MORNING THEN INCREASE TO 9 TO 12 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-167>169-271630- /O.CON.KCLE.GL.W.0024.150627T1500Z-150628T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 430 AM EDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM EDT SUNDAY... * WINDS...EAST WINDS OF 30 KNOTS WILL INCREASE TO 40 KNOT GALES THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET THROUGH THE MORNING THEN INCREASE TO 9 TO 12 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
467 WHUS71 KCLE 271414 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1014 AM EDT SAT JUN 27 2015 .AN AREA OF LOW PRESSURE WILL MOVE FROM EASTERN INDIANA TODAY AND DEEPEN ALONG THE THE SOUTHERN SHORE OF LAKE ERIE. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY AND SATURDAY NIGHT. LEZ142>146-162>166-272215- /O.CON.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 1014 AM EDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...NORTHEAST GALES TO 35 KNOTS. WINDS WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 7 TO 10 FEET DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-167>169-272215- /O.CON.KCLE.GL.W.0024.150627T1500Z-150628T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1014 AM EDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...EAST GALES TO 35 KNOTS DEVELOPING MID TO LATE AFTERNOON. WINDS WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 7 TO 10 FEET THEN DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
173 WHUS71 KCLE 272014 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 414 PM EDT SAT JUN 27 2015 LEZ146>149-280415- /O.CAN.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ /O.NEW.KCLE.SC.Y.0017.150627T2014Z-150628T0700Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 414 PM EDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...EAST WINDS 20 T0 30 KNOTS THROUGH THE EVENING. WINDS WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 5 TO 7 FEET THEN DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ166>169-272115- /O.CAN.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 414 PM EDT SAT JUN 27 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$ LEZ142>145-162>165-280415- /O.CON.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 414 PM EDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...NORTHEAST TO NORTH GALES 35 TO 40 KNOTS. WINDS WILL GRADUALLY DECREASE LATE TONIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 6 TO 10 FEET DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
192 WHUS71 KCLE 280144 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EDT SAT JUN 27 2015 LEZ142>145-162>165-280700- /O.CON.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 944 PM EDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...NORTH TO NORTHEAST GALES 35 KNOTS. WINDS WILL DECREASE OVERNIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 6 TO 8 FEET EARLY...DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>149-280700- /O.CON.KCLE.SC.Y.0017.000000T0000Z-150628T0700Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 944 PM EDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... * WINDS...EAST TO SOUTHEAST WINDS 15 T0 25 KNOTS WILL DECREASE OVERNIGHT INTO SUNDAY TO 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 4 TO 6 FEET EARLY...DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
911 WHUS71 KCLE 280702 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 302 AM EDT SUN JUN 28 2015 LEZ142>145-281515- /O.EXP.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ /O.EXB.KCLE.SC.Y.0017.150628T0702Z-150628T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 302 AM EDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS...NORTH WINDS 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO 20 KNOTS. * WAVES/SEAS...WAVES INCREASING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>165-280815- /O.EXP.KCLE.GL.W.0024.000000T0000Z-150628T0700Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 302 AM EDT SUN JUN 28 2015 ...GALE WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING... $$ LEZ146>149-281515- /O.EXT.KCLE.SC.Y.0017.000000T0000Z-150628T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 302 AM EDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 10 TO 20 KNOTS BECOMING NORTH. * WAVES/SEAS...WAVES INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jun 26, 4:08 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 26, 4:08 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT FRI JUN 26 2015
.SYNOPSIS...
A MAJOR STORM IS EXPECTED TO MOVE FROM SAINT LOUIS TO NORTH CENTRAL
OHIO BY SATURDAY AFTERNOON. A WARM FRONT WILL EXTEND EAST FROM THE
LOW ACROSS CENTRAL OHIO. THE LOW PRESSURE SYSTEM IS EXPECTED TO
SLOW IN FORWARD MOTION ACROSS NORTHERN OHIO SATURDAY EVENING BEFORE
LIFTING NORTHEAST ACROSS THE STATE OF NEW YORK BY SUNDAY AFTERNOON.
A HIGH PRESSURE RIDGE WILL BUILD EAST ACROSS THE AREA SUNDAY NIGHT
FOLLOWED BY ANOTHER LOW PRESSURE OVER THE CENTRAL LAKES MONDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A MAJOR (ALMOST SAID WINTER BECAUSE THIS STORM HAS WINTER STORM
CHARACTERISTICS) STORM IS POISED TO HIT THE OHIO AND PENNSYLVANIA
AREA OVER THE NEXT 48 HOURS.
TO BEGIN WITH...AMPLIFICATION OF THE WESTERN UNITED STATES HIGH
PRESSURE WILL CAUSE EASTERN UNITED STATES TROUGH TO DEEPEN AND DIG
INTO THE DEEP SOUTH OVERNIGHT. MEANWHILE...UPPER LEVEL RAPIDLY
DEVELOPS RIGHT OVER THE SOUTHERN GREAT LAKES REGION. SURFACE LOW IS
EXPECTED TO DEVELOP OVER ST. LOUIS AND MOVE NORTHEAST TO THE
FORECAST AREA WHERE IT BECOMES NEARLY VERTICALLY STACKED BY 12Z
TOMORROW MORNING. HENCE...THE SLOWING IN FORWARD MOTION EXPECTED ON
SATURDAY.
AT THIS TIME...EXACT TRACK OF THE LOW IS STILL UNCERTAIN AND COULD
MEAN THE DIFFERENCE OF BAND OF HEAVY RAIN BEING A BIT FURTHER NORTH
AND RECEIVING SEVERE WEATHER THREAT OR ALL HEAVY RAIN AND COOLER
TEMPERATURES.
I WILL BRING IN THE HEAVY RAIN DURING THE NIGHT AND MENTION ISOLATED
THUNDER OVER MUCH OF THE AREA. BEST CHANCE OF THUNDER WILL BE ACROSS
THE SOUTH AS WARM FRONT LIFTS NORTH INTO THE AREA AHEAD OF THE LOW.
BY 12Z TOMORROW MORNING...LOW WILL BE IN THE VICINITY OF BETWEEN
COLUMBUS AND DAYTON. WARM FRONT WILL EXTEND NORTHEAST TO JUST SOUTH
OF CLEVELAND AND THEN EAST OVER TO YOUNGSTOWN. WARM AIR ADVECTION
WILL TAKE PLACE SOUTH OF THE BOUNDARY AND HELP DESTABILIZE THE
ATMOSPHERE FOR THUNDER THREAT.
BOTTOM LINE IS WE WILL NEED TO KEEP A CLOSE EYE ON RIVERS AND
STREAMS DUE TO SATURATED GROUND AND THREAT FOR HEAVY RAIN. I HAVE A
FEELING MANY AREAS WILL EXPERIENCE FLOODING AND EVEN FLASH FLOODING
SITUATIONS.
MEDIA...PLEASE REVIEW FLOODING RULES WITH YOUR VIEWERS AND REMIND
THEM OF THE TURN AROUND DONT DROWN RULE. STAY AWAY FROM ANY FLOODED
AREAS AND NOT TO BE A VICTIM.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
AS MENTIONED IN THE TONIGHT PERIOD DISCUSSION...THIS STORM HAS THE
MAKINGS OF A WINTER STORM AS UPPER LEVEL LOW PRESSURE SETTLES IN
OVER THE FORECAST AREA AND BECOMES NEARLY STATIONARY. THE DEEPENING
SURFACE LOW PRESSURE BECOMES NEARLY TRAPPED UNDER THE UPPER LEVEL
LOW SLOWING ITS FORWARD MOTION. THE BIG QUESTION IS WHETHER THE EAST
COAST LOW DEVELOPMENT THAT TYPICALLY TAKES PLACE WILL ACTUALLY
OCCUR. THIS COULD MEAN THE DIFFERENCE BETWEEN ALL OF THE HEAVY RAIN
REMAINING OVER OUR AREA WITH NO COASTAL DEVELOPMENT AND
PRECIPITATION BEING CUT OFF FAIRLY QUICKLY AND SHUNTED NORTH ANE
NORTHEAST IF COASTAL DEVELOPMENT TAKES PLACE. THIS LATTER SCENARIO
WILL ALLOW DRY SLOT TO PUSH NORTH INTO THE FORECAST AREA SATURDAY
AFTERNOON.
THE OTHER ISSUE IS HOW FAR NORTH THE WARM FRONT LIFTS. AT THIS TIME
IT APPEARS THE FRONT WILL MAKE IT TO JUST SOUTH OF THE LAKE ACROSS
NORTHEAST OHIO. WARM AIR ADVECTION WILL TAKE PLACE BEHIND THE WARM
FRONT SETTING UP A POSSIBLE SEVERE WEATHER THREAT. SO...IF THE WARM
FRONT LIFTS NORTH...WE WILL HAVE TO MONITOR THE SOUTHERN PORTIONS OF
THE FORECAST AREA FOR SEVERE WEATHER TOMORROW.
BY TOMORROW AFTERNOON...FORECAST AREA COULD SEE A WIDESPREAD AREA OF
2 TO 3 INCHES OF RAIN WITH HIGHER AMOUNTS LOCALLY POSSIBLE IN
THUNDERSTORMS. ANOTHER ISSUE WILL BE WINDS OUT OF THE NORTHEAST THAT
COULD BE STRONG ENOUGH TO TOPPLE TREES DUE TO THEIR PRIMARY ROOT
STRUCTURE BEING ON THE PREVAILING WIND SIDE (WEST) OF THE TREES.
WILL HOLD OFF AT THIS TIME ON ISSUING ANY WIND ADVISORIES BUT WILL
LET LATER SHIFTS KNOW OF POTENTIAL.
LOW PRESSURE WILL BEGIN TO PULL OUT TO THE NORTHEAST SUNDAY NIGHT
INTO MONDAY. THIS WILL TAKE THE PRECIPITATION WITH IT AND ALLOW FOR
HIGH PRESSURE RIDGE TO BUILD EAST INTO THE FORECAST AREA.
THIS IS SHORT LIVED AS YET ANOTHER LOW APPROACHES FROM THE WEST AND
BRINGS MORE RAIN BACK TO THE AREA BY MONDAY AFTERNOON INTO MONDAY
NIGHT.
TEMPERATURES WILL BE ON THE COOL SIDE THROUGH MUCH OF THE PERIOD DUE
TO THE UPPER LEVEL LOW IN PLACE...PRECIPITATION...COOL AIR
ADVECTION...AND CLOUD COVER.
AS ALL OF THE EVENTS UNFOLD...STAY TUNED.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A CONTINUED STORMY PATTERN IS EXPECTED THROUGH THE LONG TERM.
SHOWERS AND THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH DRY
CONDITIONS ATTEMPTING TO MOVE INTO THE AREA ON WEDNESDAY.
CLOUD COVER ALONG WITH SHOWERS AND THUNDERSTORMS SHOULD KEEP
TEMPERATURES BELOW SEASONAL AVERAGES.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS INTO THE EARLY EVENING BUT THEN CONDITIONS
DETERIORATE AS LOW PRESSURE TRACKS ACROSS OHIO. CEILINGS WILL
LOWER THROUGH THE AFTERNOON WITH LOCATIONS AWAY FROM THE
LAKESHORE SEEING A 3500 FOOT CEILING DEVELOP. THE CEILINGS WILL
DROP TO MVFR DURING THE EVENING WITH A LARGE AREA OF RAIN SHOWERS
MOVING INTO THE REGION FROM THE SOUTHWEST. THE RAIN SHIELD SHOULD
BEGIN ACROSS THE SW AROUND 01Z AND MAY REACH KERI UNTIL AFTER
MIDNIGHT. AS THE MODERATE TO HEAVY RAINS ARRIVE CEILINGS AND
VISIBILITIES WILL DROP TO IFR LEVELS.
WINDS WILL BE VARIABLE BY LOCATION WITH THE LOW TRACKING ACROSS
NORTHERN OHIO. LOCATIONS NORTH OF THE LOW TRACK...CLOSER TO THE
LAKESHORE...WILL REMAIN EAST TO NORTHEAST BUT WILL INCREASE
SATURDAY MORNING. THE SOUTHEAST PORTION OF THE REGION IN THE
VICINITY OF KCAK AND KYNG WILL SEE SOUTHERLY WINDS SATURDAY
MORNING INTO THE AFTERNOON. ALL LOCATIONS WILL HAVE GUSTY WINDS TO
AT LEAST 25 KNOTS. CLOSER TO THE LAKESHORE GUSTS MAY REACH 40
KNOTS.
OUTLOOK...WIDESPREAD NON VFR EXPECTED SATURDAY EVENING THROUGH
SUNDAY IN WIDESPREAD RAIN.
&&
.MARINE...
LOW PRESSURE WILL DEEPEN AS IT TRACKS INTO OHIO TONIGHT AND
EVENTUALLY TRACK TO NW PA BY EARLY SUNDAY MORNING. THIS WILL ALLOW
WINDS TO INCREASE TO 35-40 KNOT GALES THAT WILL BEGIN TOWARD
SUNRISE. THE INCREASED WAVES WILL ALSO CAUSE UNSAFE SWIMMING
CONDITIONS. WILL ISSUE THE BEACH HAZARDS STATEMENT STARTING AT 07Z
ACROSS THE WEST AND 13Z ACROSS THE EAST. GALES WILL START ABOUT THE
SAME TIMES ACROSS THE LAKE. WINDS AND WAVES SHOULD DECREASE ON
SUNDAY. ANOTHER STORM SYSTEM WILL MOVE INTO THE GREAT LAKES ON
MONDAY BUT IT APPEARS TO BE WEAKER THAN THIS WEEKENDS STORM.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING FOR OHZ012-089.
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH LATE SATURDAY
NIGHT FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
BEACH HAZARDS STATEMENT FROM LATE TONIGHT THROUGH SUNDAY
MORNING FOR OHZ003-007-009>011.
PA...BEACH HAZARDS STATEMENT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING FOR PAZ001.
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH LATE SATURDAY
NIGHT FOR PAZ001>003.
MARINE...GALE WARNING FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY FOR
LEZ142>146-162>166.
GALE WARNING FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY FOR
LEZ147>149-167>169.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Jun 26, 5:02 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 502 AM EDT FRI JUN 26 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 502 AM EDT FRI JUN 26 2015 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-270915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 502 AM EDT FRI JUN 26 2015 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-270915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 502 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:47 AM EDT | Gale Watch | CLE | 12 hr | |
| Jun 26, 5:01 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 47 hr |
| Jun 26, 4:20 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.